# SDR CA091109006

- Difficulty date: November 4, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,749 hours
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Barrel
- Part number: 204011143005
- Condition: Cracked
- Location: Drag Brace
- Component: Drag Brace, Bell
- Component part number: 204011140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 CRACKS IN BARREL GRIP AREA, COURSE THREAD END, RUNNING LONGITUDLINALY, ONE 1/4 INCH, ONE 1/2 INCH LONG.
